Singapore FinTech Festival: Innovation Lab Crawl – LumenLab
Monday, November 14, 2016 from 2:00 PM to 5:30 PM (SGT)
San Francisco, California
London, United Kingdom
LumenLab is thrilled to be participating in this year’s Singapore FinTech Festival. We will be opening up our lab to the FinTech ecosystem on the 14th November 2016. Attendees will obtain an opportunity to explore LumenLab’s facilities, socialize and network as well as participate in the innovation workshop.
The tentative schedule for the event is as follows:
2.00 – 2.30 pm: A 30 minute-tour and introduction of LumenLab. Participants are requested to be on time.
2.30 – 4.00 pm: A 1.5 hour innovation workshop. Participants are requested to be on time.
4.00 – 4.30 pm: Another 30 minute-tour and introduction of LumenLab for individuals who were unable to attend the first session. Participants are requested to be on time.
4.00 – 5.30 pm: 1.5 hour networking event. This is flexible, participants may attend as and when they please.
When & Where
MetLife’s Innovation Centre, LumenLab, started in July 2015 and is charging ahead to create new businesses in health, wealth and retirement. By leveraging tried-and-tested innovation processes, LumenLab aims to build businesses that help Asian customers achieve richer and more fulfilling lives. LumenLab will also promote cultural change within the company through innovation in aiming to prove that not only will MetLife endeavour to fulfill the needs of Asian consumers, but will do so in a way that will redefine the entire insurance industry.